# SDR R61A2025101700458

- Difficulty date: September 23, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CF III FR 86 LBL-37 FLOOR SUPPORT ANGLE CORRODED. REMOVED AND REPLACED FLOOR SUPPORT GUSSET IAW SRM 51-41-01
